# SDR COEA2013070302807

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,616 hours, 37,860 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Fdau
- Part number: ED34A110
- Part serial: 190
- Condition: Failed
- Location: Lt Radio Rack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  PILOT NOTICED THE FDAU LIGHT ON THE FLIGHT RECORDER, SHORTLY AFTER, BOTH PILOTS SMELLED SMOKE.   TURNED BACK AND RETURNED TO DEPARTURE, LANDING WITHOUT INCIDENT.
